# SDR SWAA086552

- Difficulty date: November 23, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 17,806 hours, 10,248 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: PL22300
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  MV2 CHECK, FOUND LT EEPLS STRIP COVER BROKEN AT ROW 1.  R&R STRIP PER MM.
